标题:Asymptotic stability of a stochastic May mutualism system
作者:Liu, Guodong; Qi, Haokun; Chang, Zhengbo; Meng, Xinzhu
作者机构:[Liu, Guodong; Qi, Haokun; Chang, Zhengbo; Meng, Xinzhu] Shandong Univ Sci & Technol, Coll Math & Syst Sci, Qingdao 266590, Peoples R China.; [Meng, 更多
通讯作者:Meng, Xinzhu;Meng, XZ
通讯作者地址:[Meng, XZ]Shandong Univ Sci & Technol, Coll Math & Syst Sci, Qingdao 266590, Peoples R China.
来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS
出版年:2020
卷:79
期:3
页码:735-745
DOI:10.1016/j.camwa.2019.07.022
关键词:Stochastic mutualism model; Asymptotic stability; Markov semigroup;; Fokker-Planck equation; Stable stationary distribution
摘要:This paper deals with a mutualism system in random environments, in which the cooperation of two species is guaranteed depending on increasing the carrying capacity of each other. Mathematically, we obtain the existence and uniqueness of a stable stationary distribution by means of Markov semigroup theory and Fokker-Planck equation. In addition, we prove that densities of the distributions for the solutions converge in L-1 to an invariant density under appropriate conditions. Numerical simulations are also presented to illustrate the theoretical results. (C) 2019 Elsevier Ltd. All rights reserved.
收录类别:EI;SCIE
资源类型:期刊论文
TOP